MathSciNet Relay Station
MathSciNet bibliographic data
MR1849577 47H10 (47H09 65J15)
Xu, Hong-Kun; Ori, Ramesh G. An implicit iteration process for nonexpansive mappings. Numer. Funct. Anal. Optim. 22 (2001), no. 5-6, 767–773.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement